Lang, Serge
Sur les séries L d’une variété algébrique
Bulletin de la Société Mathématique de France, Tome 84 (1956) , p. 385-407
Zbl 0089.26301 | MR 19,578c | 3 citations dans Numdam
doi : 10.24033/bsmf.1477
URL stable : http://www.numdam.org/item?id=BSMF_1956__84__385_0

Bibliographie

[1] E. Artin, Ueber eine neue art von L-Reihen (Abh. math. Sem. Hamburg Univ., Bd. 2, 1924).

[2] E. Artin, Zur theorie der L-Reihen mit allgemeinen gruppencharakteren (Abh. math. Sem. Hamburg Univ., Bd. 8, 1930). JFM 56.0173.02

[3] W. L. Chow, Abstract theory of the Picard and Albanese varieties (à paraître dans les Annals of Mathematics).

[4] W. Krull, Galoische theorie der ganz abgeschlossene Stellenringe (Sitzungsberichte der phys.-med. Soz. zu Erlangen, Bd. 67-68, 1935-1936). JFM 63.0086.03 | Zbl 0016.34101

[5] S. Lang, L-series of a covering (à paraître aux Proceedings of the National Academy, U.S.A., 1956). MR 19,320b | Zbl 0071.15805

[6] S. Lang, Unramified class field theory (à paraître dans les Annals of Mathematics, 1956). Zbl 0089.26201

[7] S. Lang et A. Weil, Number of points of varieties in finite fields (Amer. J. Math., vol. 72, No 4, octobre 1954, p. 818-827). MR 16,398d | Zbl 0058.27202

[8] T. Matsusaka, The theorem of Bertini on linear systems in modular fields (Mem. College of Science, Univ. of Kyoto, Series A, Math., vol. 26, No 1, juillet 1950). MR 12,853b | Zbl 0045.42101

[9] M. Nagata, On the theory of Henselian Rings (Nagoya math. J. vol. 5, 1953, p. 45-57, et vol. 7, 1954, p. 1-19). Zbl 0051.02601

[10] Y. Nakai, On the genus of algebraic curves (Mem. College of Science, Univ. of Kyoto, Series A, Math., No 2, 1952). MR 14,680h | Zbl 0047.39604

[11] L. B. Nisnevic, Ueber die Anzahl der Punkte einer algebraische Mannigfaltigkeit in einem endlichen Primkörper (en russe Doklady Akad. Nauk U.S.S.R., 1954). Zbl 0057.28101

[12] F. K. Schmidt, Die theorie der Klassenkörper... (Sitzungsberichten der phys. med. Soz. zu Erlangen, Bd. 62, 1930, p. 267-284). JFM 57.0207.02

[13] A. Weil, Number of solutions of equations in finite fields (Bull. Amer. Math. Soc., vol. 55, No 5, 1949, p. 497-508). MR 10,592e | Zbl 0032.39402

[14] A. Weil, Sur les courbes algébriques et les variétés qui s'en déduisent (Paris, Hermann, 1948). MR 10,262c | Zbl 0036.16001

[15] A. Weil, Footnote to a recent paper (Amer. J. Math., vol. 76, No 2, 1954). MR 15,778c | Zbl 0056.03702

[16] A. Weil, Critères d'équivalence (Math. Annalen, Bd. 128, 1954). MR 16,398e | Zbl 0057.13002

[17] E. Witt, Zyklische Körper und algebren der characteristik p vom Grad pn (J. reine angew. Math., Bd. 176, 1936). JFM 62.1112.03 | Zbl 0016.05101

[18] O. Zariski, Pencils on an algebraic variety and a new proof of a theorem of Bertini (Trans. Amer. math. Soc., 1941). JFM 67.0618.01 | MR 2,345a | Zbl 0025.21502